Please use this identifier to cite or link to this item:
標題: Solving polynomials by radicals with roots of unity in minimum depth
作者: Horng, G.
Huang, M.D.
關鍵字: polynomials
solvable by radicals
期刊/報告no:: Mathematics of Computation, Volume 68, Issue 226, Page(s) 881-885.
摘要: Let k be an algebraic number field. Let alpha be a root of a polynomial f epsilon k[x] which is solvable by radicals. Let L be the splitting field of alpha over Ic. Let n be a natural number divisible by the discriminant of the maximal abelian subextension of L, as well as the exponent of G(L/k), the Galois group of L over k. We show that an optimal nested radical with roots of unity for ct can be effectively constructed from the derived series of the solvable Galois group of L(zeta(n)) over k(zeta(n)).
ISSN: 0025-5718
Appears in Collections:資訊科學與工程學系所



Show full item record
TAIR Related Article

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.